# SDR DHL9872157D

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT BAGGAGE FLOOR INTERCOSTAL WEB BENT AND VERTICAL STIFFENER CRACKED AT BL-0  BETWEEN STA 950F AND 970.  INSTALLED NEW VERTICAL STIFFENER PER SRM 51-40-3, 12 X 12 X 12.  INSTALLED WEB REPAIR PER SRM 51-30-2.  N/R 3241.
